# SDR CKSA97602

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1819 S41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION: CORROSION AROUND AFT WASTE COMPT HYD LINE BULKHEAD BOX (LT) APPROX FS1819 ABOVE S41.  REMOVED CORROSION IAW L1011 SRM 51-21-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-00 FIG 801.  INSTALLED REPAIR IAW SRM 53-11-00 FIG 805.  CORROSION TASK CARD NUMBER C53-160-04-00.  NON-ROUTINE TASK CARD NUMBER 14031.
